# SDR GTIA000251

- Difficulty date: July 10, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY PATH 1ST LIGHT NOT WORKING.  RELAMPED 1ST SOCKET OF EMERGENCY PATH LIGHTING IAW MD 80 MM 25-62-05.  OPS CHECK GOOT AT THIS TIME.  NO DEFECTS NOTED.  (M)
